# SDR 20000424AP026

- Difficulty date: October 8, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, LEFT AFT OVERWING EXIT DOOR FOUND CRACK IN DOOR UNDER BOTTOM PLATE THAT WAS REMOVED FOR CORROSION.  STOP DRILLED CRACK IAW DC-8 SRM 52-20-0.  FABRICATED DOUBLER.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-21D.  (M)
